Previous |  Up |  Next

Article

Title: Maximal Dedekind completion of an abelian lattice-ordered group (English)
Author: Jakubík, Ján
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 28
Issue: 4
Year: 1978
Pages: 611-631
Summary lang: Russian
.
Category: math
.
MSC: 06F20
idZBL: Zbl 0432.06012
idMR: MR506435
.
Date available: 2008-06-09T14:30:39Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101563
.
Reference: [1] G. Birkhoff: Lattice theory.third edition. Providence 1967. Zbl 0153.02501, MR 0227053
Reference: [2] P. Conrad: Lattice ordered groups.Tulane University 1970. Zbl 0258.06011
Reference: [3] P. Conrad: Some structure theorems for lattice ordered groups.Trans. Amer. Math. Soc. 99 (1961), 212-240. Zbl 0099.25401, MR 0121405, 10.1090/S0002-9947-1961-0121405-2
Reference: [4] Š. Černák: Completely subdirect products of lattice ordered groups.Acta fac. rer. nat. Univ. Comen., Mathem., 1971, 121-128. MR 0313153
Reference: [5] С. J. Everett: Sequence completion of lattice moduls.Duke Math. J. 11 (1944), 109-119. Zbl 0060.06301, MR 0009592, 10.1215/S0012-7094-44-01112-9
Reference: [6] Л. Фукс: Частично упорядоченные алгебраические системы.Москва 1965. Zbl 1099.01519
Reference: [7] J. Jakubík: Radical classes and radical mappings of lattice ordered groups.Symposia mathem. 31 (1977), 451-477. MR 0491397
Reference: [8] J. Jakubík: Archimedean kernel of a lattice ordered group.Czech. Math. J. 28 (1978), 140-154. MR 0463070
Reference: [9] J. Jakubík: Generalized Dedekind completion of a lattice ordered group.Czech. Math. J. 25 (1978), 294-311. MR 0552650
Reference: [10] F. Šik: Über subdirekte Summen geordneter Gruppen.Czech. Math. J. 10 (1960), 400-424. MR 0123626
.

Files

Files Size Format View
CzechMathJ_28-1978-4_6.pdf 2.645Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo